# SDR DLM90991952

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Nr 1
- Component: 50121932
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT OUTBOARD BRAKE TEMP REACHED 700 DEG.  EXTENDED GEAR AND BRAKE COOLED TO 400 DEG.  THEN RETRACTED GEAR  FOLLOWED POM PROCEDURES.  REPLACED BOTH NR 1 AND NR 2 MAIN WHEEL ASSY PER M/M DUE TO NR 1 MAIN FLAT WHEN REACHING GATE.  ALSO, CHANGED NR 1 BRAKE ASSY PER M/M LEAK CHECKS GOOD.
